A model of crystal-size evolution in polar ice masses

Ng, F. and Jacka, T.H. (2014) A model of crystal-size evolution in polar ice masses. Journal of Glaciology, 60 (221). 463 - 477. ISSN 1727-5652



  • Ng, F.
  • Jacka, T.H.
Copyright, Publisher and Additional Information: © 2014 International Glaciological Society. Reproduced in accordance with the publisher's self-archiving policy.
  • Published: 1 June 2014
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Geography (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 10 Dec 2015 18:05
Last Modified: 10 Dec 2015 18:05
Published Version: https://dx.doi.org/10.3189/2014JoG13J173
Status: Published
Publisher: International Glaciological Society
Refereed: Yes
Identification Number: https://doi.org/10.3189/2014JoG13J173

Share / Export